# SDR DALA1218440923

- Difficulty date: February 15, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 422 TO 797 BL 55 SEAT TRACK HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IN 3 AREAS, REMOVED DAMAGED AREAS, INSTALLED PLUGS AND NUT CHANNELS IAW DC9/MD80 SRM 53-05 FIG 4A FROM STA 423-426, 437-441 AND 498 TO 501 DURING HMV.
